Crocin 650mg Tablet
15 Tablet in a strip
Includes all taxes
Manufactured By: GlaxoSmithKline Consumer Healthcare
Composition: Paracetamol (650mg)
100% Authentic Products
Crocin 650mg Tablet contains paracetamol, which helps with fever and pain. It starts to release in 5 minutes and provides effective relief against pain.
- It starts to release in 5 minutes
- Provides effective relief from pain
- It is analgesic and antipyretic
Directions For Use:
Use as directed.
- Read the label carefully before use
- Store in a cool and dry place away from direct sunlight
- Keep out of reach of the children
*The contents of this product like information, graphics, images and other description is for informational purposes only. Please consult your doctor or physician for personalized medical advice.